Anyone ever use Ortho Evra? Help please!

iVillage Member
Registered: 08-30-2005
Anyone ever use Ortho Evra? Help please!
1
Thu, 11-12-2009 - 1:48am

Hello everyone,

I decided to switch from the pill to Ortho Evra (the patch). I had my period, and two days afterwards I started experiencing breakthrough bleeding. I have been bleeding for eleven days straight now. For anyone who has used the patch, how long did you experience breakthrough bleeding? Does anyone know of anything I can take or eat to help it stop??? I spoke with my doctor about it, but the only thing she told me was that the bleeding was normal. I also swear that my wrists and ankles have puffed up, like water retention, but I don’t know if it’s caused from medication or not. Any advice or input would be appreciated. Thanks in advance.

iVillage Member
Registered: 08-07-2007
Thu, 11-12-2009 - 1:49pm

I don't have experience with the Ortho Evra patch, however breakthrough bleeding can occur with some types of birth control.